# SDR MWEA99060

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR LOWER FORWARD DOOR PAN CRACKED.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
